Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having high bp, severe headache, pain in thigh and feeling nauseous. Should I go for medical treatment?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2002
Answered : 173 Questions
B/P 138/100 this morning - have been having problems with it and severe headache for about 3 weeks now and under doctor's care - given Cozaar 50mg and last week added Norvasc 5mg (both once a day) This morning the headache is very severe 7-8 pain scale and pain is worst on top of my head (usually lower back of head) vague chest pain, abit nauseaous and pain in my leg thigh. I also have frontal sinus pain/postnasal drip which might be causing of the nausea.
Just feel really bad in general! l Have been under alot of stress for past several months. I am considering seeing a cardiologist when I can get appointment this week. Should I seek medical attention sooner with the pain in thigh (possible blood clot??)
Posted Sat, 10 Nov 2012 in Headache and Migraines
Answered by Dr. Vineet Saggar 2 hours later
Dear friend , After reading your history carefully i feel you are suffering from tension headache which has been worsened by sinusitis problem and also raised BP i think amitryptaline is good drug for tension depression snusitis and stress related headache consult your physician before starting it also simultaneously treat your sinusitis and BP this will help in controlling headache. As for pain in thigh get doppler venous system leg to rule out clot. If you can prepone the appointment it is well and good.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor